# SDR AALA960054

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Part number: 591013061
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SPADE PLATE, FORWARD FACE OF PRESSURE BULKHEAD STRINGER 1338 LONGERON 30.  INSTALLED NEW SPADE PLATE ON FORWARD FACE OF AFT PRESSURE BULKHEAD.  (M)
